RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 9, Pages 1498–1507 (Mi de8809)  

Integral Equations and Integral-Differential

The $L_2$-theory of linear Fredholm integral equations of the second kind

P. P. Zabreiko

Belarusian State University, Minsk

Full text: PDF file (1673 kB)

English version:
Differential Equations, 1995, 31:9, 1452–1461

Bibliographic databases:
UDC: 517.968.21
Received: 08.02.1995

Citation: P. P. Zabreiko, “The $L_2$-theory of linear Fredholm integral equations of the second kind”, Differ. Uravn., 31:9 (1995), 1498–1507; Differ. Equ., 31:9 (1995), 1452–1461

Citation in format AMSBIB
\Bibitem{Zab95}
\by P.~P.~Zabreiko
\paper The $L_2$-theory of linear Fredholm integral equations of the second kind
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 9
\pages 1498--1507
\mathnet{http://mi.mathnet.ru/de8809}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1433669}
\zmath{https://zbmath.org/?q=an:0863.45001}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 9
\pages 1452--1461


Linking options:
  • http://mi.mathnet.ru/eng/de8809
  • http://mi.mathnet.ru/eng/de/v31/i9/p1498

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:60
    Full text:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019